# SDR CX2A08ON155

- Difficulty date: July 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 2304877
- Condition: Cracked
- Location: Nr 1 Bleed
- Part time: 10,484 hours, 10,298 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 0119 - ONT - FLIGHT CREW PERFORMED AN AIR RETURN DUE TO POSSIBLE E1 BLEED LEAK.  MX PERSONNEL REMOVED AND REPLACED CRACKED 14TH STAGE OFF-TAKE TUBE.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
